# SDR DU4R20090331

- Difficulty date: February 20, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N868AN
- Make and model: Boeing 757*
- Aircraft serial: 24868
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Corroded
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, FOUND L/E SLAT NR1 HAS HEAVY CORROSION IN L/E AND IN T/E WEDGE.
